# SDR AWXA200700999

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 30,154 hours, 11,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EES - BC-6 CHECK - NR 5961062,  AFT FLIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT INOPERATIVE DUE TO BATTERY FAILED TO BE CHARGED.  REPLACED AFT FLIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT BATTERY AND OPERATIONAL CHECK GOOD.
